SciELO - Scientific Electronic Library Online

 
vol.27 número3ABOUT AN EXISTENCE THEOREM OF THE HENSTOCK - FOURIER TRANSFORM índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Resumen

ARGYROS, IOANNIS K  y  HILOUT, SAÏD. ON THE LOCAL CONVERGENCE OF A TWO-STEP STEFFENSEN-TYPE METHOD FOR SOLVING GENERALIZED EQUATIONS. Proyecciones (Antofagasta) [online]. 2008, vol.27, n.3, pp.319­-330. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172008000300007.

We use a two-step Steffensen-type method [1], [2], [4], [6], [13]-[16] to solve a generalized equation in a Banach space setting under Hölder-type conditions introduced by us in [2], [6] for nonlinear equations. Using some ideas given in [4], [6] for nonlinear equations, we provide a local convergence analysis with the following advantages over related [13]-[16]: finer error bounds on the distances involved, and a larger radius of convergence. An application is also provided.

Palabras clave : Banach space; Steffensen’s method; generalized equation; Aubin continuity; Hölder continuity; radius of convergence; divided difference; set- valued map.

        · texto en Inglés     · Inglés ( pdf )

 

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons